# SDR FDEA201703190959

- Difficulty date: March 19, 2017
- Submitted: March 22, 2017
- Operation: Air carrier
- Aircraft: N965FD
- Make and model: Boeing 757258
- Aircraft serial: 27622
- Aircraft time: 41,611 hours, 15,644 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113N380089H
- Part serial: CA0594
- Condition: Cracked
- Location: Te Flap Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING IB SIDE OF NR 2 FLAP CANOE FAIRING AFT FLAP LWR SKIN CRACKED COMPLIED WITH EA F - 5750 - T0331961 A P1. WING - FLIGHT SURFACES - LT OUTBOARD AFT FLAP LOWER SURFACE SKIN REPAIRS - RSC TRACKING.
